# SDR CA041020009

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) AT TOP-OF-DESCENT (23K FEET) THE BLUISH SMOKE BECAME EVIDENT ON THE FLIGHT DECK AND IN THE CABIN .PILOTS DONNED OXYGEN MASKS, DECLARED AN EMERGENCY AND DIVERTED TO AN ALTERNATE AIRPORT.  DURING THE SUBSEQUENT RAPID DESCENT, THE PILOTS REPORTED HEARING A 'BANG' WITH AN ASSOCIATED YAW ALTHOUGH NO SHIFT IN ENGINE PARAMETERS WAS EVIDENT.  THE ENGINE WAS NOT SHUTDOWN DURING THE EVENT.
